MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has received the autopulse platform (sn (b)(4)) for investigation.A supplemental report will be filed when the investigation has been completed.
 
Event or Problem Description
As reported, during patient use, the autopulse platform (sn (b)(4)) stopped compressions after displaying ua16 (timeout moving to take-up position) error message.The user was unable to resolve the issue by resetting or replacing the lifeband.No known impact or consequence to patient information was available.
 
Additional Manufacturer Narrative
The reported event of "the autopulse platform (sn (b)(4) stopped compressions and displayed user advisory (ua) 16 (timeout moving to take-up position) error message" was confirmed during the archive data review.The root cause for the reported issue was due to the defective drive train motor.Upon visual inspection, observed that the encoder drive shaft does not rotate smoothly, exhibits binding and resistance.Also noticed cracked front cover, unrelated to the reported complaint.The physical damage appear to have been caused by user mishandling.During initial functional testing, the autopulse platform failed due to ua18 (max take-up revolutions exceeded) error message, unrelated to the reported complaint.No load change was detected at the load plate.The autopulse has detected that either the patient's chest was too small while sizing the patient (take up) or that no patient on the platform.Load cell characterization confirmed that both cell modules are defective.The load cell modules requires to be replaced to remedy the issue.The archive data review showed occurrence of multiple ua16 (timeout moving to take-up position) and ua18 (max take-up revolutions exceeded) on the reported event date.The autopulse did not achieve the target depth for take-up within the specified time (~5 secs) due to the defective drive train motor.Upon customer approval, the defective parts will be replaced and the autopulse platform will be further tested to full specification.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial number (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood avenue
san jose CA 95131
MDR Report Key8421181
Report Number3010617000-2019-00189
Device Sequence Number13528886
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2019
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer04/08/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1